# SDR IPXA2018100394638

- Difficulty date: October 1, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 72,208 hours, 15,125 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: ARC02976
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E BRACKET WAS CRACKED,  BELOW THE NR 1 SPOILER,  INBD MOUNT.   REMOVED AND REPLACED THE BRACKET IAW SRM 51-33-01. MINOR.
